# SDR SIMA20180607002

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 5,096 hours, 3,567 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE PARKED ON TAXIWAY, CA & FO BOTH NOTICED SMELL OF BURNING PAPER. OCCURRED SEVERAL OCCASIONS. PERFORMED A VISUAL INSPECTION OF BOTH ENGINES IAW AMM 71-00-00 NO DEFECTS NOTED. PERFORMED INSPECTION AND OPERATIONAL CHECK OF SYSTEMS IAW FIM 21-20-00 NO DEFECTS NOTED.
